International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2017, Vol. 2, Issue 5, Part B

Roots of triple error correcting codes with bch resembling domain


Author(s): Yecheng Yao, Jiayan Yu, Yuejun Sun and Weiheng Fu

Abstract: Cyclic codes are most studied error correcting codes among the families of codes in coding theory. Vinocha and Kumar (2013) discovered some new zero set leading to the triple-error-correcting codes. In the present proposed work, we study on a new zero set of triple error correcting codes like BCH Code and proposed some new roots of error correcting code having roots {1, 32a + 1, 34a + 1} and {1, 32a + 1, 36a + 1} where gcd (2a, n) = 1.

Pages: 82-85 | Views: 799 | Downloads: 24

Download Full Article: Click Here
How to cite this article:
Yecheng Yao, Jiayan Yu, Yuejun Sun, Weiheng Fu. Roots of triple error correcting codes with bch resembling domain. Int J Stat Appl Math 2017;2(5):82-85.
Call for book chapter
International Journal of Statistics and Applied Mathematics